# SDR UIEA2019091905534

- Difficulty date: September 17, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,603 hours, 23,066 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 333491
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU "NO START". ECU FAULTED "APU STARTER". REMOVED AND REPLACED APU STARTER IAW AMM 49-41-01. OPS CHECK GOOD.
